# SDR CA960418201

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T310R
- Engine: Cont TSIO520BB
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Mounting Pad
- Condition: Mismachined
- Location: Alternator Pad
- Component: Cont
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)MOUNTING HOLE AND PAD FOR ALTERNATOR MACHINED APPROXIMATELY .080 INCH TOO FAR FORWARD CAUSING ALTERNATOR DRIVE GEAR NOT MESHING PROPERLY.
